# SDR NSVA2008017

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, CREW GOT AFT DOOR WARNING LIGHT, AIRCRAFT RETURNED TO FIELD.  MX CALLED AND VERIFIED HANDLE WASN'T STOWED, RESECURED HANDLE OPS CHECK OK.
